Archive for Rational Mechanics and Analysis

, Volume 18, Issue 1, pp 27–38 | Cite as

A maximum property of Cauchy's problem in n-dimensional space-time

  • Duane Sather


Neural Network Complex System Nonlinear Dynamics Electromagnetism Maximum Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Douglis, A., The problem of Cauchy for linear, hyperbolic equations of second order. Comm. Pure Appl. Math. 7, 271–295 (1954).MathSciNetCrossRefGoogle Scholar
  2. [2]
    Duff, G. F. D., Partial Differential Equations. Toronto: University of Toronto Press 1956.zbMATHGoogle Scholar
  3. [3]
    Fourés-Bruhat, Y., Resolution du problème de Cauchy pour des équations hyperboliques du second ordre non linéaires. Bull. Soc. Math. France 81, 223–288 (1953).MathSciNetzbMATHGoogle Scholar
  4. [4]
    Pederson, R., On the unique continuation theorem for certain second and fourth order elliptic equations. Comm. Pure Appl. Math. 11, 67–80 (1958).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1965

Authors and Affiliations

  • Duane Sather
    • 1
  1. 1.Institute for Fluid Dynamics and Applied Mathematics University of MarylandCollege Park

Personalised recommendations